View Full Version : Is every joint pain arthritis?


leojoshrun
01-17-13, 08:09 AM
After playing cricket knee hurts and persists till 3-4days. I don't understand why. Pain killer is for few hours. what to do?

dvdnvwls
01-17-13, 04:32 PM
Does this have something to do with ADHD? Or just a random medical problem?

fracturedstory
01-17-13, 08:05 PM
Did you stretch before playing? I have knee pain too. Not sure what from.

Just noticed I have two scratches on my leg too. Not sure what from.

dvdnvwls
01-17-13, 09:49 PM
Just noticed I have two scratches on my leg too. Not sure what from.
Aliens. :)

ladykrimson
01-18-13, 02:22 AM
After playing cricket knee hurts and persists till 3-4days. I don't understand why. Pain killer is for few hours. what to do?

Joint pain can also be tendonitis. Recently, I had bursitis.

dogluver358
01-18-13, 11:04 AM
It could be anything for overuse, not stretching properly, tendonitis, etc. Have you gone to a doctor to get your knee looked at? Who prescribed the pain meds (if they weren't over-the-counter)? If someone prescribed you some pain meds, could you ask them what's going on with your knee?

Not doctors here and no one can tell you what happened to your knee. But if it's causing you distress, I suggest seeing a doctor or orthopedist (specifically) about it.

Ipsofacto
01-19-13, 01:03 AM
My arthritis turned out to be pseudo-arthritis. It was caused by a magnesium deficiency, which is a common in people with ADHD.

fracturedstory
01-19-13, 01:24 AM
Aliens. :)
I think it was a plant. Alien plant. The cat also added an extra one.

leojoshrun
01-19-13, 02:08 AM
Thanks to each and every persons for your suggestion/reply. I have an appointment with doctor on 21st Jan. See you soon....

Leo

tebacon
03-27-13, 05:49 PM
I have been running for years and do a regular stretching regime before I run. After starting to take 40 mg of Vyvanse I noticed a pain in my shoulder after about 1.5 months. It was diagnosed as tendonitis. I was treated for that. After about 8-10 wks on Vyvanse, I started having foot issues. I assumed for months it was related to running and maybe I unknowingly injured myself. 5 months later I visited the doctor. He said it was pantar faciatis. I was treated for that and after 6 months I had more foot pain diagnosed as Achelis tendonitis.

The side effects I could directly attribute to my taking Vyvanse were headaches, muscle tension, clinched jaw, and vision loss. I now am under the assumption that tendonitis is also a possible side effect due to the muscle tension and overwhelming issues with my tendons recently.

Has anyone else had tendon issues after starting vyvanse? What dosages?

-Ted